# SDR AALA20040222

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - SEAT MOUNTED EMERGENCY LIGHTS IN FIRST FIVE ROWS OF COACH INOPERATIVE.  REPLACED BATTERY PACK M1676 FOR SEAT MOUNTED EMERGENCY LIGHTS IN FIRST FIVE ROWS OF COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
